# SDR PNSA0605

- Difficulty date: June 30, 2000
- Submitted: July 9, 2000
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 19,847 hours, 17,254 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473079
- Part serial: 139
- Condition: Contaminated
- Location: Cargo Bay
- Part time: 206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, CARGO SMOKE DETECTOR FAILED TEST CORRECTLY. MAINTENANCE CLEANED MOISTURE FROM SMOKE DETECTOR CONNECTOR. TESTED OK. AIRCRAFT RELEASED.
